Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 27, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Invertibility of random matrices: Unitary and orthogonal perturbations
Mark Rudelson and Roman Vershynin.
J. Amer. Math. Soc. 27 (2014), 293-338
Abstract, references and article information
Full-text PDF
The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups
A. Bartels, F. T. Farrell and W. Lück.
J. Amer. Math. Soc. 27 (2014), 339-388
Abstract, references and article information
Full-text PDF
The Buzzard–Diamond–Jarvis conjecture for unitary groups
Toby Gee, Tong Liu and David Savitt.
J. Amer. Math. Soc. 27 (2014), 389-435
Abstract, references and article information
Full-text PDF
Epipelagic representations and invariant theory
Mark Reeder and Jiu-Kang Yu.
J. Amer. Math. Soc. 27 (2014), 437-477
Abstract, references and article information
Full-text PDF
Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations
Scott N. Armstrong, Pierre Cardaliaguet and Panagiotis E. Souganidis.
J. Amer. Math. Soc. 27 (2014), 479-540
Abstract, references and article information
Full-text PDF
Automorphic period and the central value of Rankin-Selberg L-function
Wei Zhang.
J. Amer. Math. Soc. 27 (2014), 541-612
Abstract, references and article information
Full-text PDF